never ending crying spells: Im on psych... - Anxiety Support

Anxiety Support
42,803 members44,360 posts

never ending crying spells

isine
isine
10 Replies

Im on psych drugs for 12 years. was on a lot of drugs since 2008 including paxera, cymbalta, zoloft, risperdal, solian, abilify, rexapin and so on. the reason was just depression when it all started. I was on 60 mg cymbalta and 100 mg solian between 2012-2018. drugs started not working I told my dr. told them I want to stop. he took me off with very fast tapering program to 30 mg cymbalta then to 0. cut my solian to 0. gave me zyprexa. now Im on it for 6 months, 5 mg to 2.5 mg. also tried other ssri's prozac, lexapro, I felt terrible so I quit taking them. my brain is fried. I feel in that way. I had so severe crying spells, anxiety and anhedonia, lost my hair to this process. everyday crying. sunlight is a problem for me. never ending crying spells. I wake up with urge to cry, something on my chest, I start to panic. I end up with crying. I tried everything. taking magnesium b vitamins omega 3 but not helping. I don't remember who I was when I was on cymbalta. now can't help myself. I feel I ruined my life with these drugs. how can I get help

10 Replies
oldestnewest
Dolphin14

Are you seeing a therapist. You have to unload your feelings.

Reply
isine
isine
in reply to Dolphin14

I used to. it didn't help so much.

1 like
Reply
Dolphin14
Dolphin14
in reply to isine

It sounds like a tough battle. I'm on a lot of meds and often wonder what it would be like to get off them.

Our brains have been chemically changed. Have you talked to your psychiatrist about all this?

Does it mean you are still withdrawing or does it mean your underlying issues are not resolved?

I would be curious on the answer.

Reply
isine
isine
in reply to Dolphin14

what are you taking now? what's your diagnosis?

I know our brains are chemically changed. maybe forever? I talked to him about this they refuse to talk about this all and tells me these drugs do no harm and easy to quit. I have seen like 12 different DR's within 7 months since my withdrawals from cymbalta CT and they never believe it's withdrawals. I also have underlying issues but drug induced chemical imbalance makes it all so worse that I start to confuse which one is me during withdrawals. you know what I mean.

I made so many changes in my drug history, as you mentioned, chemically messed up.

1 like
Reply
Dolphin14
Dolphin14
in reply to isine

I have ptsd anxiety and depression

I've been on meds for over 20 years. But, had a crash a few years ago and things were added to get me through. So for the first 17 years I was managed with a benzo and antidepressant. Now I'm also on a mood stabilizer and antipsychotic.

I've been off and on so many meds over the last couple years. I've had withdrawals changing every med, even when I was told I would not be symptomatic.

I've read some articles that say it can take a year or two off meds to feel stable. I'm not sure what to believe.

Looks like the mds aren't really sure either? Again, everyone will react different so no one can be sure I guess.

1 like
Reply
isine
isine
in reply to Dolphin14

I understand. I hope you'll get better soon.

actually I also read a lot no one really knows how long it will take for our brains to feel stable

in my country no one believes or knows about withdrawals and harm of long term use of these drugs. I also have been off and on so many meds. lastly, lexapro for a month. Im so undecided about taking it or not.

1 like
Reply
Dolphin14
Dolphin14
in reply to isine

I guess the decision would be quality of life. If you are having a difficult time you have to make that choice.

I'm assuming I will be on something forever. I'm hoping not everything. I would like to get off some of it at some point.

I hope you feel better soon also.

1 like
Reply
lillyofthevalley37

You could try tyrosine and phenylalanine they are precursors to.dopamine which is the opposite of serotonin, est apples and drink orange juice to boost dopamine too

When you.are serotonin heavy you tend to cry alot

1 like
Reply
isine

Im wondering if it's realted to heavy serotonin or low serotonin. I also have light sensivity problems. I find it hard to be under heavy lights. can it be the results of heavy drug use for 11-12 years? I start to have fear after reading people going through withdrawals for "years" after long drug use. Im affected highly bad it set me back for months after quitting cymbalta 60 mg with solian.

Reply
lillyofthevalley37

Lights in shops, computers and phones are bad for eyes but sunlight is good let the sunlight get to your eyes. I think SSRI drugs can.leave people with low dopamine. to think they are dishing them out to kids like sweets is really bad it's damaging their brains

1 like
Reply

You may also like...